# SDR 08FDEA03881

- Difficulty date: September 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Angle
- Part number: A55371397203
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FWD RT LOWER CHORD ANGLE HAS A 6.5 INCH CRACK.  REMOVED AND REPLACED CHORD ANGLE IAW SRM 51-40-21.
